Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 17, Number 2 (2013), 545-558.
OSCILLATION OF THIRD-ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS
In this paper, we study the oscillatory behavior of a class of third-order nonlinear delay differential equations $$ (a(t) (b(t) y'(t))')' + q(t) y^\gamma(\tau(t)) = 0. $$ Some new oscillation criteria are presented by transforming this equation to the first-order delayed and advanced differential equations. Employing suitable comparison theorems we establish new results on oscillation of the studied equation. Assumptions in our theorems are less restrictive, these criteria improve those in the recent paper [Appl. Math. Comput., 202 (2008), 102-112] and related contributions to the subject. Examples are provided to illustrate new results.
Taiwanese J. Math., Volume 17, Number 2 (2013), 545-558.
First available in Project Euclid: 10 July 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Agarwal, Ravi; Bohner, Martin; Li, Tongxing; Zhang, Chenghui. OSCILLATION OF THIRD-ORDER NONLINEAR DELAY DIFFERENTIAL EQUATIONS. Taiwanese J. Math. 17 (2013), no. 2, 545--558. doi:10.11650/tjm.17.2013.2095. https://projecteuclid.org/euclid.twjm/1499705953